Hypersensitivity to food additives

Virgin Net News willis.4106 at virgin.net
Thu Jan 11 17:58:16 EST 2001


From: Virgin Net News <willis.4106 at virgin.net>
Subject: Hypersensitivity to food additives.
Date: 03 January 2001 20:34

Dear all

I have a few questions regarding 'allergic' reactions to food additives. The
particular additive in question is an emulsifier, designated E471 (glyceryl
monostearate and glyceryl distearate). The reactions range from slight
swellings of the lips to pale yellow swellings on the skin but these are
only the visible reactions.

What I would like to know is what sort of damage is occurring within the
body to cells and in particular to larger portions of tissue? What sort of
damage occurs to organs like the liver and intestinal tract? What, if any,
are the long term effects? Would a person suffering from long term reactions
have for example digestive problems?

Like I said only a 'few' questions but it would be greatly appreciated if
someone could answer some of my queries.

Many thanks.

Jonathan
willis.4106 at virgin.net









More information about the Immuno mailing list